Sufficient conditions of the conservatism of a minimal dynamical semigroup
Matematičeskie zametki, Tome 52 (1992) no. 4, pp. 112-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_4_a14,
author = {A. M. Chebotarev},
title = {Sufficient conditions of the conservatism of a minimal dynamical semigroup},
journal = {Matemati\v{c}eskie zametki},
pages = {112--127},
year = {1992},
volume = {52},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_4_a14/}
}
A. M. Chebotarev. Sufficient conditions of the conservatism of a minimal dynamical semigroup. Matematičeskie zametki, Tome 52 (1992) no. 4, pp. 112-127. http://geodesic.mathdoc.fr/item/MZM_1992_52_4_a14/